# SDR SIMA20130623005

- Difficulty date: June 23, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,874 hours, 19,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. ACFT REMOVED FROM SERVICE.  REPAIRED WIRE W716-0008-20 IAW AWM 20-21-00, STEP 4.A.- 4.B.(1-2 ).  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
